Alert archive / Texas / Wind Advisories in 2008

Wind Advisory 29, NWS Fort Worth, TX

December 3, 200846 counties in Texas

NWS Fort Worth, TX issued this wind advisory at Dec 3, 2008, 9:48 AM CST for 46 counties in Texas. It took effect at Dec 3, 2008, 11:00 AM CST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Dec 3, 2008, 9:48 AM CST (15:48 UTC)
In effect from
Dec 3, 2008, 11:00 AM CST
Expired
Dec 3, 2008, 6:00 PM CST
In force
7 hr
Issued by
NWS Fort Worth, TX
All 46 counties

Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 15:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 3.8 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2008-12-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2008-12-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 557 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1117 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
557 m²/s²
0-3 km storm-relative helicity
557 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KFWD 031548
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
948 AM CST WED DEC 3 2008

...WIND ADVISORY IN EFFECT FOR ALL OF NORTH TEXAS THROUGH...

.A STRONG PRESSURE GRADIENT ASSOCIATED WITH A COLD FRONT MOVING
INTO NORTH TEXAS WILL RESULT IN SUSTAINED WINDS BETWEEN 25 AND 30
MPH WITH HIGHER GUSTS.

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-040000-
/O.NEW.KFWD.WI.Y.0029.081203T1700Z-081204T0000Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
948 AM CST WED DEC 3 2008

...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. 

NORTH TO NORTHWEST WINDS FROM 25 TO 30 MPH WITH HIGHER GUSTS CAN
BE EXPECTED BEHIND A COLD FRONT MOVING ACROSS NORTH TEXAS TODAY.
THE STRONG GUSTS WILL SUBSIDE AFTER SUNSET BUT WIND SPEEDS WILL
REMAIN BETWEEN 10 AND 20 MPH.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

$$

SCHULTZ
2 follow-up statements
000 
WWUS74 KFWD 031554 CCA
NPWFWD

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE FORT WORTH TX
954 AM CST WED DEC 3 2008

...WIND ADVISORY IN EFFECT FOR ALL OF NORTH TEXAS TODAY...

.A STRONG PRESSURE GRADIENT ASSOCIATED WITH A COLD FRONT MOVING
INTO NORTH TEXAS WILL RESULT IN SUSTAINED WINDS BETWEEN 25 AND 30
MPH WITH HIGHER GUSTS.

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-040000-
/O.NEW.KFWD.WI.Y.0029.081203T1700Z-081204T0000Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
954 AM CST WED DEC 3 2008

...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. 

NORTH TO NORTHWEST WINDS FROM 25 TO 30 MPH WITH HIGHER GUSTS CAN
BE EXPECTED BEHIND A COLD FRONT MOVING ACROSS NORTH TEXAS TODAY.
THE STRONG GUSTS WILL SUBSIDE AFTER SUNSET BUT WIND SPEEDS WILL
REMAIN BETWEEN 10 AND 20 MPH.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

$$

SCHULTZ
000 
WWUS74 KFWD 032356
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
556 PM CST WED DEC 3 2008

...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS AFTERNOON...

.THE STRONG AND GUSTY NORTHWEST WINDS WILL SUBSIDE SLOWLY THIS
EVENING AND SPEEDS AT MOST LOCATIONS SHOULD FALL BELOW ADVISORY
CRITERIA BY 700 PM. HOWEVER...DUE TO THE NATURE OF THE COLD
CANADIAN AIR SPREADING OVER NORTH TEXAS...SOME SITES MAY CONTINUE
TO EXPERIENCE SPEEDS AROUND 25 MPH WITH OCCASIONAL GUSTS TO 30 TO
35 MPH THROUGH MID EVENING.


TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-040100-
/O.EXP.KFWD.WI.Y.0029.000000T0000Z-081204T0000Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
556 PM CST WED DEC 3 2008

...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS AFTERNOON...

THE WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS AFTERNOON. 

THE STRONG AND GUSTY NORTHWEST WINDS WILL SUBSIDE SLOWLY THROUGH
THE EVENING AND WINDS AT MOST LOCATIONS SHOULD FALL BELOW
ADVISORY CRITERIA BY 700 PM. HOWEVER...DUE TO THE NATURE OF THE
COLD CANADIAN AIR SPREADING OVER NORTH TEXAS...SOME PLACES MAY
CONTINUE TO EXPERIENCE SPEEDS IN THE 20 TO 25 MPH WITH OCCASIONAL
GUSTS TO 30 TO 35 MPH THROUGH MID EVENING.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Dec 3, 6:32 AM CST, 3 hours 16 minutes earlier.

Area forecast discussion, Dec 3, 6:32 AM CST, 3 hours 16 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
632 AM CST WED DEC 3 2008

.AVIATION...
GUSTY SOUTH SOUTHWEST WINDS OF 15 TO 25 KNOTS WILL BECOME
WESTERLY AFTER 16Z WHICH WILL RESULT IN A CROSSWIND ON NORTH TO SOUTH
ORIENTED RUNWAYS. A COLD FRONT THAT EXTENDED SOUTHEAST OF A KBVO
/BARTLESVILLE OK/...KCDS /CHILDRESS TX/....KCVN /CLOVIS NM/ LINE
AS OF 12Z...WILL APPROACH THE METROPLEX TAF SITES 19-21Z AND TOWARD
00Z AT WACO WITH THE WINDS SHIFTING TO THE NORTHWEST AND LATER NORTH.
THE WINDS ARE EXPECTED TO ONLY SLOWLY DECREASE TO 15-20 KNOTS
DURING THE EVENING. THE LOW RAIN CHANCES THAT WE HAVE THROUGH THIS
EVENING WILL BE TO THE EAST OF THE TAF SITES.

58

&&

.PREV DISCUSSION... /ISSUED 411 AM CST WED DEC 3 2008/
SOUTHERLY WINDS AND WARM TEMPERATURES EXPECTED FOR THE FIRST HALF
OF TODAY ACROSS NORTH TEXAS BUT ANOTHER SHOT OF COLDER AIR IS ON
THE WAY. 999MB SURFACE LOW IS LOCATED OVER NORTHWEST OKLAHOMA THIS
MORNING AND WILL QUICKLY MOVE EAST DRAGGING A STRONG COLD FRONT
THROUGH THE AREA THIS AFTERNOON. AN ABRUPT WIND SHIFT TO THE
NORTHWEST AND MUCH COOLER TEMPERATURES EXPECTED BY EARLY EVENING.
SURFACE ANALYSIS INDICATES NARROW AXIS OF MOISTURE EXTENDING UP
THROUGH THE HILL COUNTRY AND GENERALLY ALONG AND EAST OF
INTERSTATE 35. SHORT TERM GUIDANCE HAS A PRETTY GOOD HANDLE ON
THIS AND DEVELOPS SOME WEAK INSTABILITY ACROSS THE SOUTHEASTERN
HALF OF THE CWA BY EARLY AFTERNOON. STRONG FORCING FROM
APPROACHING TROF WILL OVERSPREAD THE AREA LATER TODAY AND A LINE
OF CONVECTION IS EXPECTED TO DEVELOP ALONG THE FRONT BY LATE
AFTERNOON. BY THIS TIME...FRONT SHOULD BE THROUGH MOST OF THE CWA
WITH THE EXCEPTION OF FAR SOUTHEASTERN AREAS. WILL KEEP MENTION OF
SHOWERS AND THUNDERSTORMS CONFINED TO THAT AREA.

STRONG COLD ADVECTION WILL CONTINUE INTO THE OVERNIGHT WITH
EXTENSIVE MID AND HIGH CLOUDINESS CLEARING OUT OF THE AREA. THIS
WILL ALLOW TEMPS TO FALL TO NEAR FREEZING OVER A GOOD PORTION OF
NORTH TEXAS. COLDEST NIGHT APPEARS TO BE THURSDAY NIGHT WHERE
TEMPS FALL TO BELOW FREEZING IN MOST AREAS...SOME LOW TO MID 20S
ACROSS THE NORTH.

FORECAST WILL REMAIN DRY THROUGH THE WEEKEND WITH A SLIGHT WARMUP
EXPECTED. MODELS DIVERGE BY EARLY NEXT WEEK WITH A WESTERN US
SYSTEM. GFS CUTS OFF A STRONG UPPER LOW OVER THE EASTERN PACIFIC
BY SUNDAY WHILE 00Z ECMWF EJECTS UPPER LOW EASTWARD BY SUNDAY AND
SENDS IT ACROSS THE SOUTHERN PLAINS ON MONDAY. THIS WOULD BE A
MUCH WETTER SOLUTION FOR NORTH TEXAS SINCE SOME DECENT GULF
MOISTURE WOULD GET PULLED NORTHWARD AHEAD OF THE STRONG SYSTEM. AS
IS TYPICAL DURING THE TURBULENT WINTER MONTHS...MODEL GUIDANCE
USUALLY VARIES WILDLY BEYOND 3-4 DAYS OUT SO CONFIDENCE IS LOW. WILL
KEEP SOME LOW CHANCE POPS IN FOR MON/MON NIGHT BASED ON A MORE
CONSISTENT ECMWF AND ADJUST WITH TIME.

LAST MINUTE NOTE ON WINDS THIS AFTERNOON...10Z SURFACE ANALYSIS
NOW SHOWS WIND GUSTS TO NEAR 50 KTS ACROSS SOUTHWEST KANSAS AND
THE OKLAHOMA PANHANDLE BEHIND THE FRONT. GRADIENT IS TIGHTER AND
ISALLOBARIC COMPONENT MUCH STRONGER THAN IS EXPECTED THIS
AFTERNOON ACROSS NORTH TEXAS. NONETHELESS...BRIEF PERIOD OF WIND
GUSTS TO 35 KTS WILL BE POSSIBLE IMMEDIATELY BEHIND FRONT. WILL
HOLD OFF ON A WIND ADVISORY FOR THE TIME BEING BUT WILL CONTINUE
TO MONITOR.

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  68  34  52  31  53 /   5   0   0   0   5
WACO, TX              72  35  56  29  54 /  10   5   0   0   5
PARIS, TX             64  30  50  26  50 /  20   5   0   0   5
DENTON, TX            67  29  50  24  51 /   5   0   0   0   5
MCKINNEY, TX          66  32  51  26  49 /   5   0   0   0   5
DALLAS, TX            67  33  51  30  51 /   5   0   0   0   5
TERRELL, TX           67  35  53  29  49 /  10   5   0   0   5
CORSICANA, TX         72  36  54  30  52 /  10  10   0   0   5
TEMPLE, TX            74  36  54  30  55 /  10   5   0   0   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

58/91
Hazardous weather outlook, Dec 2, 2:45 PM CST, 19 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
245 PM CST TUE DEC 2 2008

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-031100-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
245 PM CST TUE DEC 2 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
STRONG AND GUSTY SOUTHERLY WINDS AND DRY CONDITIONS WILL CONTINUE
THROUGH EARLY EVENING...RESULTING IN DANGEROUS FIRE WEATHER
CONDITIONS. A RED FLAG WARNING IS IN EFFECT UNTIL 6 PM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
A COLD FRONT WILL MOVE ACROSS NORTH TEXAS WEDNESDAY AND RESULT IN
WINDY AND DRY CONDITIONS. THEREFORE...THERE WILL BE AN ELEVATED
RISK OF GRASS FIRES WEDNESDAY AFTERNOON...ESPECIALLY WEST OF
INTERSTATE 35.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 3, 10:31 AM CSTRed Flag WarningFWDComanche, Cooke, Eastland, Erath, Hood, Jack and 7 more7 hr

Nearby

Wind Advisories in Texas, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.